# SDR ASAA2022081539563

- Difficulty date: August 15, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 42,152 hours, 12,168 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APP SURVEY NOT SUCCESSFUL APCH WARN AND NO AIII AT APPROX 50' AGL 6 KT TAILWIND RWY 34L ILS AREA CLEAR, SEEMED TO BE DIVING BEFORE FAULT. GROUNDED - YES. ACCOMPLISHED B737-800FIM 22-12 TASK 803 INITIAL EVALUATION (SPD/STB TRIM TEST) IT IS GOOD WITHIN LIMITS, FIM 22-14 TASK 818 INITIAL EVALUATION WITH NO FAULTS AND FIM 22-15 TASK 818 INITIAL EVALUATION WITH NO FAULTS. ACCOMPLISHED DFCS BITE GROUP 60 (ALL LIBRARY TESTS) PER B737-800 AMM 22-11-00-740-806 ALSO ACCOMPLISHED DFCS BITE GROUP #35 (DFCS A/T TEST) ALL TESTS PASSED. ACCOMPLISHED HGS LRU FUNCTIONAL TEST FOR RADIO ALTIMETER PER HGS-4000 SMM 34-36-00 AND HGS SYSTEM TEST PER SMM 34-36-00 ALL HGS TESTS PASSED. APPROACH SURVEY COMPLETED.
